Open Access

On asymptotic behavior of the constants in generalized Khintchine's inequality

     Article (.pdf)

Abstract

We establish an asymptotic behavior of the constants in Khintchine's inequality for independent random variables of mean zero.


Full Text





Article Information

TitleOn asymptotic behavior of the constants in generalized Khintchine's inequality
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 3, 244-251
MathSciNet MR2857728
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

V. V. Mykhaylyuk
Department of Mathematical Analysis, Chernivtsy National University V. A. Balan Department of Mathematical Analysis, Chernivtsy National University 


Citation Example

V. A. Balan and V. V. Mykhaylyuk, On asymptotic behavior of the constants in generalized Khintchine's inequality, Methods Funct. Anal. Topology 17 (2011), no. 3, 244-251.


BibTex

@article {MFAT574,
    AUTHOR = {Balan, V. A. and Mykhaylyuk, V. V.},
     TITLE = {On asymptotic behavior of the constants in generalized Khintchine's inequality},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {3},
     PAGES = {244-251},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=574},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues